# SDR SWIA201335799

- Difficulty date: December 3, 2013
- Submitted: January 2, 2014
- Operation: Air carrier
- Aircraft: N308SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120326
- Aircraft time: 37,021 hours, 47,665 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Rivet
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT NACELLE TO INBD UPPER WING FILLET HAS 1 CRACKED RIVET.  C-CHECK REPLACED CRACKED LOCK FASTENER ON RT NACELLE TO INBD UPPER WING FILLET IAW SRM.
